# SDR CALA2011032500196

- Difficulty date: March 16, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N76156
- Make and model: Boeing 767224
- Aircraft serial: 30435
- Aircraft time: 45,736 hours, 6,816 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141T5121252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - BS 400-412 RBL 20 SEAT TRACK CRACKED.  CRACKED SEAT TRACK REPLACED AS PER SRM 51-10-02 AND NEW SEAT TRACK INSTALLED AS PER SRM 51-40-02 AT STA 340-423.45 RBL 20 AND FORM 44.0008 ATTACHED ITEM 1-4 ACCOMPLISHED.
